skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 11:00 PM ET on Thursday, May 23 until 2:00 AM ET on Friday, May 24 due to maintenance. We apologize for the inconvenience.


Title: Integrable Modules Over Affine Lie Superalgebras $${\mathfrak{sl}(1|n)^{(1)}}$$sl(1|n)(1)
Award ID(s):
1701532
NSF-PAR ID:
10090580
Author(s) / Creator(s):
;
Date Published:
Journal Name:
Communications in Mathematical Physics
Volume:
364
Issue:
2
ISSN:
0010-3616
Page Range / eLocation ID:
635 to 654
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation